# SDR CA190402009

- Difficulty date: March 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna TU206G
- Engine: Cont TSIO520M
- Propeller: Mcauly D3A34C402
- System (JASC): 6100 · Propeller System
- Part: Bearing Race
- Part number: C3411
- Condition: Corroded
- Location: Propeller
- Component: Propeller, Mcauly
- Component part number: D3A34C402
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE COULD NOT ATTAIN TAKE OFF RPM. PROPELLER WAS REMOVED AND BENCH TESTED. IT WAS FOUND THAT IT WOULD NOT CYCLE INTO FINE PITCH. UPON DISASSEMBLY IT WAS FOUND THAT THE BEARING RACES, RETAINERS AND BALLS WERE SEVERELY CORRODED. PROPELLER WAS REASSEMBLED USING NEW REPLACEMENT PARTS AND FUNCTION CHECKED.
